# SDR DHL9970108D

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RT MLG WHEEL WELL ABOVE UPLOCK FITTING FWD WEB O/B FLANGE HAS CRACK DOWN INTO RADII STA 910.  STOP DRILLED CRACK AT STR 18A, HFEC STOP DRILLED.  FOUND 913 WEB CRACKED.  STOP DRILLED CRACK.  HFEC, NO PROGRESSION NOTED.  INSTALLED FRAME MODIFICATION ABOVE STR 18A AT 910 AND 913 PER S/B 53-165.
